# SDR R61A201604210273

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL PANEL 351AZ UPPER RADIUS IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER AND FILLERS IAW ETD 2016-170-038970.
